On the almost sure growth rate of sums of lower negatively dependent nonnegative random variables
AbstractFor a sequence of lower negatively dependent nonnegative random variables Xn,n[greater-or-equal, slanted]1 , conditions are provided under which almost surely where bn,n[greater-or-equal, slanted]1 is a nondecreasing sequence of positive constants. The results are new even when they are specialized to the case of nonnegative independent and identically distributed summands and bn=nr, n[greater-or-equal, slanted]1 where r>0.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Statistics & Probability Letters.
Volume (Year): 71 (2005)
Issue (Month): 2 (February)
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Gut, Allan & Klesov, Oleg & Steinebach, Josef, 1997. "Equivalences in strong limit theorems for renewal counting processes," Statistics & Probability Letters, Elsevier, vol. 35(4), pages 381-394, November.
- Rosalsky, Andrew, 1993. "On the almost certain limiting behavior of normed sums of identically distributed positive random variables," Statistics & Probability Letters, Elsevier, vol. 16(1), pages 65-70, January.
- Soo Sung, 2012. "Complete convergence for weighted sums of negatively dependent random variables," Statistical Papers, Springer, vol. 53(1), pages 73-82, February.
- Rosalsky, Andrew & Stoica, George, 2010. "On the strong law of large numbers for identically distributed random variables irrespective of their joint distributions," Statistics & Probability Letters, Elsevier, vol. 80(17-18), pages 1265-1270, September.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.